Alert archive / Nebraska / Flash Flood Warnings in 2023

Flash Flood Warning 17, NWS North Platte, NE

August 2, 2023Frontier County, Nebraska

NWS North Platte, NE issued this flash flood warning at Aug 2, 2023, 12:39 AM CDT for Frontier County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2023, 12:39 AM CDT (05:39 UTC)
Expired
Aug 2, 2023, 5:30 AM CDT
In force
5 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 159 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2023-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2023-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2143 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

244 
WGUS53 KLBF 020539
FFWLBF
NEC063-020945-
/O.NEW.KLBF.FF.W.0017.230802T0539Z-230802T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1239 AM CDT Wed Aug 2 2023

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Central Frontier County in southwestern Nebraska...

* Until 445 AM CDT.

* At 1239 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. The expected rainfall rate is 2 inches in 1 hour. 
  Additional rainfall amounts up to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Eustis, Stockville, Dancing Leaf Earth Lodge, Freedom, Orafino, 
  Quick, Willow View Campground, Bluegill Haven Campground and Red 
  Willow Reservoir State Recreation Area.

This includes the following highways...
	Highway 83 between mile markers 27 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4070 10003 4051 10002 4036 10042 4035 10077
      4045 10077 4070 10004

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR

$$

CDC
3 follow-up statements
132 
WGUS73 KLBF 020744
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
244 AM CDT Wed Aug 2 2023

NEC063-020945-
/O.CON.KLBF.FF.W.0017.000000T0000Z-230802T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frontier NE-
244 AM CDT Wed Aug 2 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT EARLY THIS 
MORNING FOR CENTRAL FRONTIER COUNTY...

At 244 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 2.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Eustis, Stockville, Dancing Leaf Earth Lodge, Freedom, Orafino, 
  Quick, Willow View Campground, Bluegill Haven Campground and Red 
  Willow Reservoir State Recreation Area.

This includes the following highways...
	Highway 83 between mile markers 27 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4070 10003 4051 10002 4036 10042 4035 10077
      4045 10077 4070 10004

FLASH FLOOD...RADAR INDICATED

$$

Snively
093 
WGUS53 KLBF 020917
FFWLBF
NEC063-021030-
/O.EXT.KLBF.FF.W.0017.000000T0000Z-230802T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
417 AM CDT Wed Aug 2 2023

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  Central Frontier County in southwestern Nebraska...

* Until 530 AM CDT.

* At 417 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Eustis, Stockville, Dancing Leaf Earth Lodge, Freedom, Orafino, 
  Quick, Willow View Campground, Bluegill Haven Campground and Red 
  Willow Reservoir State Recreation Area.

This includes the following highways...
	Highway 83 between mile markers 27 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4070 10003 4051 10002 4036 10042 4035 10077
      4045 10077 4070 10004

FLASH FLOOD...RADAR INDICATED

$$

Snively
975 
WGUS73 KLBF 021025
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
525 AM CDT Wed Aug 2 2023

NEC063-021035-
/O.EXP.KLBF.FF.W.0017.000000T0000Z-230802T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frontier NE-
525 AM CDT Wed Aug 2 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 530 AM CDT EARLY THIS MORNING 
FOR CENTRAL FRONTIER COUNTY...

The heavy rain has ended and flooding is no longer expected to pose 
a serious threat.

LAT...LON 4070 10003 4051 10002 4036 10042 4035 10077
      4045 10077 4070 10004

$$

Snively

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 12:16 AM CDT, 23 minutes earlier.

Area forecast discussion, Aug 2, 12:16 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1216 AM CDT Wed Aug 2 2023

...Aviation discussion...

.SYNOPSIS...
Issued at 1216 PM CDT Tue Aug 1 2023

Key Messages:

Thunderstorm chances and the associated wind threat will be the
concern for tonight.

A quiet weather day is expected Wednesday with storm chances
returning for the end of the week.

Much cooler weather is expected by Sunday into the first of next
week as a strong disturbance and cold front cross the area.

&&

.UPDATE...
Issued at 903 PM CDT Tue Aug 1 2023

Satellite and radar suggest a MCS is forming across nrn Neb/srn
SD. A forecast update is in place for this feature using the 18z
NAMnest. Some thunderstorms tonight will be capable of producing
locally heavy rainfall which could cause flooding in some areas.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 1216 PM CDT Tue Aug 1 2023

A warm front is located just south of the NE/KS border this
afternoon. This front should remain nearly stationary into this
evening as a weak area of low pressure develops across western KS in
response to a weak shortwave crossing CO. This wave should help to
enhance convective development along the Front Range late this
afternoon. CAMs grow this convection into a decent size cluster
across northeast CO into the southern NE Panhandle by early this
evening. Westerly flow atop low-level easterlies north of the warm
front will help to enhance the overall shear profiles this evening
across southwest NE. CAPE will be sufficiently strong for upscale
growth as this cluster moves eastward across southwest NE and into
northwest KS this evening. DCAPE values will be supportive of strong
wind gusts, particularly near and south of I-80. PWATS are quite high
as well in this area, with persistent easterly low-level flow
maintaining a high moisture content at the low-levels. Meanwhile the
mid and upper levels continue to see moisture advection from the
southwest CONUS on the periphery of the Southern Plains upper level
high. This all could lead to heavy rainfall intensity, but the
complex of storms should move through fast enough to limit the
threat of flooding.

A fairly quiet day is expected Wednesday in the wake of the complex
of storms expected tonight. The warm front in KS will settle
southward toward the southern part of the state as the weak surface
low migrates eastward across KS through the day. Low-level flow will
remain east-northeast (upslope) across the area Wednesday, but the
lack of any defined disturbance should limit the amount of convection
developing off the higher terrain. Still a loosely organized
cluster or two could emerge eastward Wednesday evening and would
contain locally gusty winds.

.LONG TERM...(Thursday through Tuesday)
Issued at 1216 PM CDT Tue Aug 1 2023

The expansive upper level ridge of high pressure will continue to be
located across the Southern Plains Thursday into Friday. A weak
disturbance rotating northeastward on the western periphery of the
high will amplify as it reaches the northern Rockies by Friday.
Westerly upper level flow should increase somewhat across our area
as this occurs. In addition, lift will be enhanced, and could be a
rather wet period Thursday night through Friday. Some potential for
severe during this time with the increased flow aloft, but there
also could be abundant cloud cover which would limit the
instability. The system turns east and crosses the Northern Plains
Saturday into Sunday. This will drive a significant cold front
southward through the area, reaching all the way to the Red River
Valley by Monday. A somewhat drier modified Canadian airmass will
surge into the area behind the front Monday into Tuesday. High
temperatures Monday and Tuesday will be well below normal in the
wake of the front, with highs mostly in the 70s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1215 AM CDT Wed Aug 2 2023

Sub-VFR conditions in the near term with thunderstorms. Substantial
wind gusts possible with storms mainly KLBF southward. Expected
return to VFR by daybreak, then more showers and thunderstorms
toward the end of the valid period.

Thunderstorm outflow boundary is evident on radar and approaching
KLBF at time of issuance. KIML had a gust to 43kt upstream so will
indicate G40kt at KLBF for initial conditions. Timing will then be
a bit sloppy to lessen winds and bring in precipitation so a near
term amendment will be needed to bring things in order. No
substantial gusts have been observed near KVTN so will keep winds
light, though strong gusts will be possible near any thunderstorms.
Storms may blossom a bit up around KVTN so expect convection at
least in the vicinity of both KLBF and KVTN before exiting the
region to the east toward daybreak. VFR then returns through early
Wednesday afternoon, followed by another chance for showers and
thunderstorms toward the end of the valid period. Confidence is
lacking for any specific timing or conditions with convection that
late in the TAF period so will only include a VCTS to cover any
new development Wednesday evening/night.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...CDC
SYNOPSIS...Taylor
SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...MBS
Hazardous weather outlook, Aug 1, 3:19 PM CDT, 9 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
319 PM CDT Tue Aug 1 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-022030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
319 PM CDT Tue Aug 1 2023 /219 PM MDT Tue Aug 1 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Thunderstorms will be possible later this evening into the overnight
hours across a large portion of western and north central Nebraska.
At this time, the main severe threat is over southwestern Nebraska
where strong winds and hail up to the size of quarters are the main
threats. In addition, heavy rain may also be a threat over
southwestern Nebraska.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible during the late afternoon, into the
evening hours Wednesday through Monday. On Thursday, there is a
marginal threat for severe storms mainly west of a line from
Valentine to North Platte. Severe storms are also possible on
Saturday across a large portion of western and north central
Nebraska.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight. Reports of severe weather
tonight are greatly appreciated.

CLB

In the hours before

Special weather statement, Aug 1, 10:38 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service North Platte NE
1038 PM CDT Tue Aug 1 2023

NEZ094-020430-
Western Cherry NE-
1038 PM CDT Tue Aug 1 2023

...Strong thunderstorms will impact portions of western Cherry County
through 1130 PM CDT...

At 1037 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Medicine Lake to 21 miles south of
Merriman. Movement was southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Medicine Lake, Indian Hill, Intersection of Highway 61 and Shadbolt
Road, Schoolhouse Lake, Highway 61 crossing the Snake River and Round
Lake.

This includes Highway 61 between mile markers 188 and 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4259 10113 4227 10167 4262 10184 4285 10145
TIME...MOT...LOC 0337Z 329DEG 12KT 4275 10148 4261 10172

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CDC
Special weather statement, Aug 1, 10:46 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service North Platte NE
946 PM MDT Tue Aug 1 2023

NEZ022-056-020430-
Deuel NE-Garden NE-
946 PM MDT Tue Aug 1 2023

...A strong thunderstorm will impact portions of southwestern Garden
and northwestern Deuel Counties through 1030 PM MDT...

At 945 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lodgepole, or 8 miles northwest of Chappell, moving northeast at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oshkosh, Lewellen, Ash Hollow State Historical Park, Mount Vernon and
Intersection of Highway 27 and 9 Mile Road.

This includes Interstate 80 in Nebraska between mile markers 78 and
82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4130 10261 4151 10234 4130 10211 4106 10258
      4109 10262
TIME...MOT...LOC 0345Z 229DEG 20KT 4119 10258

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

CDC
Special weather statement, Aug 1, 11:25 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
1025 PM MDT Tue Aug 1 2023

NEZ022-056-057-020515-
Deuel NE-Garden NE-Keith NE-
1025 PM MDT Tue Aug 1 2023

...Strong thunderstorms will impact portions of northwestern Keith,
southeastern Garden and eastern Deuel Counties through 1115 PM MDT...

At 1025 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oshkosh to near Barton. Movement was
northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oshkosh, Big Springs, Lewellen, Barton, Eagle Gulch Campground,
Ruthon, Clear Creek State Wildlife Management Area, Rackett,
Intersection of Highway 27 and 9 Mile Road, Megeath, Ash Hollow State
Historical Park, Goldeneye State Wildlife Management Area, Adams
Flats, Bluewater Battlefield State Historical Park and Windlass Hill.

This includes the following highways...
 Highway 92 between mile markers 115 and 124.
 Interstate 80 in Nebraska between mile markers 98 and 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4181 10214 4111 10188 4100 10219 4101 10223
      4145 10245
TIME...MOT...LOC 0425Z 215DEG 28KT 4145 10237 4106 10223

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

CDC
Special weather statement, Aug 1, 11:34 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
1134 PM CDT Tue Aug 1 2023

NEZ094-020515-
Western Cherry NE-
1134 PM CDT Tue Aug 1 2023

...A strong thunderstorm will impact portions of west central Cherry
County through 1215 AM CDT...

At 1126 PM CDT, Doppler radar was tracking a strong thunderstorm 22
miles southwest of Medicine Lake, or 25 miles southeast of Gordon,
moving southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Round Lake, Intersection of Highway 61 and Survey Valley Road and
Highway 61 crossing the Snake River.

This includes Highway 61 between mile markers 181 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4257 10196 4268 10176 4244 10147 4228 10177
TIME...MOT...LOC 0426Z 325DEG 12KT 4257 10181

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

CDC
Special weather statement, Aug 2, 12:06 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
1106 PM MDT Tue Aug 1 2023

NEZ057-020545-
Keith NE-
1106 PM MDT Tue Aug 1 2023

...Strong thunderstorms will impact portions of Keith County through
1145 PM MDT...

At 1106 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Lemoyne to near Brule. Movement
was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ogallala, Brule, Lemoyne, Keystone, Roscoe, Kingsley Dam, Eagle Gulch
Campground, Ruthon, Nevens, Megeath, Broganville, Otter Creek
Campground, Lake View Campground and Belmar.

This includes the following highways...
 Highway 61 between mile markers 81 and 109.
 Highway 92 between mile markers 120 and 138.
 Interstate 80 in Nebraska between mile markers 110 and 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4139 10142 4102 10143 4103 10204 4139 10203
TIME...MOT...LOC 0506Z 273DEG 20KT 4132 10194 4110 10195

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

CDC
Special weather statement, Aug 2, 12:24 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
1224 AM CDT Wed Aug 2 2023

NEZ071-020615-
Frontier NE-
1224 AM CDT Wed Aug 2 2023

...Strong thunderstorms will impact portions of Frontier County
through 115 AM CDT...

At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Culbertson to near
Stockville. Movement was northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Curtis, Stockville, Medicine Creek Reservoir State Recreation Area,
Quick, Orafino, Bluegill Haven Campground, Willow View Campground,
Freedom, Red Willow Reservoir State Recreation Area and Dancing Leaf
Earth Lodge.

This includes Highway 83 between mile markers 27 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern Nebraska.

&&

LAT...LON 4064 10068 4068 10007 4041 10013 4035 10063
      4035 10074
TIME...MOT...LOC 0524Z 188DEG 13KT 4040 10074 4048 10033

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:10 PM CDTSpecial Weather StatementLBFSheridan50 min
Aug 1, 9:37 PM CDTAreal Flood AdvisoryLBFCherry49 min
Aug 1, 9:58 PM CDTSpecial Weather StatementLBFCherry47 min
Aug 1, 10:26 PM CDTFlash Flood WarningLBFCherry2 hr
Aug 1, 10:38 PM CDTSpecial Weather StatementLBFCherry52 min
Aug 1, 10:46 PM CDTSpecial Weather StatementLBFDeuel44 min
Aug 1, 11:25 PM CDTSpecial Weather StatementLBFGarden50 min
Aug 1, 11:34 PM CDTSpecial Weather StatementLBFSheridan41 min
Aug 2, 12:06 AM CDTSpecial Weather StatementLBFKeith39 min
Aug 2, 12:24 AM CDTSpecial Weather StatementLBFFrontier51 min
Aug 2, 12:52 AM CDTAreal Flood AdvisoryLBFDeuel, Keith3 hr
Aug 2, 12:56 AM CDTSpecial Weather StatementLBFKeith49 min
Aug 2, 1:09 AM CDTSpecial Weather StatementLBFSheridan51 min
Aug 2, 1:16 AM CDTSpecial Weather StatementLBFArthur29 min
Aug 2, 2:09 AM CDTAreal Flood AdvisoryLBFCherry5 hr
Aug 2, 2:13 AM CDTSpecial Weather StatementLBFHooker32 min
Aug 2, 2:39 AM CDTSpecial Weather StatementLBFCherry, Hooker51 min
Aug 2, 3:35 AM CDTSpecial Weather StatementLBFCherry40 min
Aug 2, 4:58 PM CDTSpecial Weather StatementLBFDeuel47 min
Aug 2, 5:27 PM CDTSpecial Weather StatementLBFGarden18 min
Aug 2, 5:39 PM CDTAreal Flood AdvisoryLBFDeuel, Garden3 hr
Aug 2, 5:46 PM CDTSpecial Weather StatementLBFGarden44 min
Aug 2, 6:47 PM CDTSpecial Weather StatementLBFGarden58 min

Nearby

Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.